Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 12 found articles
 
 
  An Exactly Solvable Travelling Wave Equation in the Fisher–KPP Class
 
 
Title: An Exactly Solvable Travelling Wave Equation in the Fisher–KPP Class
Author: Brunet, Éric
Derrida, Bernard
Appeared in: Journal of statistical physics
Paging: Volume 161 (2015) nr. 4 pages 801-820
Year: 2015
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands